MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO BIO-PREP BONE PREPARATION KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER INSTRUMENTS-PUERTO RICO BIO-PREP BONE PREPARATION KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 0206710000
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not retained by the customer.
 
Event or Problem Description
The user facility reported a cement restrictor was inserted into the patient by using a mallet on the handle to get the desired depth.Once the restrictor was at the desired depth, the handle would not release from the cement restrictor.After several attempts of pulling and unscrewing the handle, it released.There were no adverse consequences, a clinically significant delay and no medical intervention.

Brand Name
BIO-PREP BONE PREPARATION KIT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8877105
Report Number0001811755-2019-02671
Device Sequence Number2028772
Product Code LXH
UDI-Device Identifier34546540039638
UDI-Public34546540039638
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206710000
Device Lot Number19094012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1